MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/26MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/26MM
Catalog Number 02.07.0426SCF
Health Effect - Clinical Code Pain (1994)
Date of Event 01/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 february 2019.Lot 183193: items manufactured and released on 28 june 2018.Expiration date: 06-18-2023 no anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
First revision surgery performed due to subluxed tibia, at that time a poly swap was performed.Presently, 1 month after primary surgery, the patient came in complaining of pain due to a subluxed tibia the cause of the subluxation is unknown.A revision surgery has not been scheduled at this time.Surgeon will continue to monitor the patient, may have to use a hinge prosthesis if the patient's knee does not tighten up.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/26MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8361565
Report Number3005180920-2019-00088
Device Sequence Number1924077
Product Code JWH
UDI-Device Identifier07630030818141
UDI-Public07630030818141
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2023
Device Catalogue Number02.07.0426SCF
Device Lot Number183193
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;